# SDR CA060621001

- Difficulty date: June 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 23,742 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

A/C INVOLVED IN HELI-LOGGING OPS WITH A/C IN HOVER MADE A MODERATE PWR REDUCTION TO REPOSITION GRAPPLE ON A LOG. AS PWR WAS REDUCED A "WHOOSH" SOUND WAS HEARD AND N1 WARNING HORN ACTIVATED FOR NR 2 ENG.  FLT CREW IDENTIFIED AND CONFIRMED THAT NR 2 ENG ENCOUNTERING A ROLL-BACK AND PROCEEDED TO SHUT ENG DOWN TO COUNTER RISING ENG T5 TEMP. WITH ENG SECURED AND NR T5 TEMP LIMITS EXCEEDED FLT CREW ELECTED TO RESTART NR 2 ENG SINCE A/C HAD 15 KILOMETER FERRY FLT BACK TO ITS SERV LANDING.  ENG WAS SUCCESSFULLY RESTARTED AND A/C RETURNED TO SERV LANDING W/O FURTHER INCIDENT.  A COMPLETE INSPECTION OF ENG AND RELATED LINKAGES REVEALED NOTHING ABNORM.  ENG FUEL FILTER WAS INSPECTED FOR CONTAM WITH NO FAULT FOUND.  AS STA
